MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK2 UNIVERSAL TRACKER,LARGE PASSIVE FIGHTER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK2 UNIVERSAL TRACKER,LARGE PASSIVE FIGHTER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 961-581
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier not available from the site.A medtronic representative went to the site to test the equipment along with the navigation system used within the procedure.The hardware, software, and instruments passed the system checkout.The representative was unable to replicate the reported issue.The system was found to be fully functional.The suspect suretrak has not been received by the manufacturer for evaluation.
 
Event or Problem Description
A site representative reported that, while in a dese l4-l5 transforaminal lumbar interbody fusion (tlif), the suretrak being used was reported to have difficulties navigating.An imprecision was reported to be in the range of 5mm when using the suretrak as opposed to any other instruments introduced into the surgical field.Aside from the suretrak, the procedure continued as intended.There was no reported delay to the procedure due to this issue.There was no impact on patient outcome.No additional information was provided.

Brand Name
SURETRAK2 UNIVERSAL TRACKER,LARGE PASSIVE FIGHTER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6710849
Report Number1723170-2017-02874
Device Sequence Number1464848
Product Code OLO
UDI-Device Identifier00721902467684
UDI-Public00721902467684
Combination Product (Y/N)N
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number961-581
Device Lot Number070321
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2017
Initial Report FDA Received Date07/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR
Patient Weight87